Local boundedness of minimizers of anisotropic functionals
Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, p. 147-168
@article{AIHPC_2000__17_2_147_0,
     author = {Cianchi, Andrea},
     title = {Local boundedness of minimizers of anisotropic functionals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {2},
     year = {2000},
     pages = {147-168},
     zbl = {0984.49019},
     mrnumber = {1753091},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2000__17_2_147_0}
}
Cianchi, Andrea. Local boundedness of minimizers of anisotropic functionals. Annales de l'I.H.P. Analyse non linéaire, Volume 17 (2000) no. 2, pp. 147-168. http://www.numdam.org/item/AIHPC_2000__17_2_147_0/

[2] Battacharya T., Leonetti F., W2,2 regularity for weak solutions of elliptic systems with nonstandard growth, J. Math. Anal. Appl. 176 (1993) 224-234. | MR 1222166 | Zbl 0809.35008

[3] Cianchi A., Boundedness of solutions to variational problems under general growth conditions, Comm. Partial Differential Equations 22 (1997) 1629-1646. | MR 1469584 | Zbl 0892.35048

[4] Cianchi A. A fully anisotropic Sobolev inequality, Pacific Journal of Math., to appear. | Zbl 0966.46017

[5] De Giorgi E., Sulla differenziabilità e 1' analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino (Classe di Sci. Mat. Fis. Nat.) 3 (3) (1957) 25-43. | MR 93649 | Zbl 0084.31901

[6] Dall' Aglio A., Mascolo E., Papi G., Regularity for local minima of functionals with non standard growth conditions, Rend. Mat. 18 (7) (1998) 305-326. | MR 1659830 | Zbl 0917.49010

[7] Fusco N., Sbordone C., Some remarks on the regularity of minima of anisotropic integrals, Comm. Partial Differential Equations 18 (1993) 153-167. | MR 1211728 | Zbl 0795.49025

[8] Giaquinta M., Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Annals of Math. Studies, Vol. 105, Princeton Univ. Press, Princeton, 1983. | MR 717034 | Zbl 0516.49003

[9] Giaquinta M., Growth conditions and regularity, a counterexample, Manuscr. Math. 59 (1987) 245-248. | MR 905200 | Zbl 0638.49005

[10] Giaquinta M., Giusti E., Quasi-minima, Ann. Inst. H. Poincaré (Analyse non Linéaire) 1 (1984) 79-107. | Numdam | Zbl 0541.49008

[11] Giusti E., Direct Methods in the Calculus of Variations, Unione Matematica Italiana, Bologna, 1994. | MR 1707291 | Zbl 0942.49002

[12] Min-Chung Hong, Some remarks on the minimizers of variational integrals with non standard growth conditions, Boll. Un. Mat. Ital. 6-A (1992) 91-101. | MR 1164739 | Zbl 0768.49022

[13] Korolev A.G., On the boundedness of generalized solutions of elliptic differential equations with nonpower nonlinearities, Math. USSR Sbornik 66 (1990) 83-106. | MR 988847 | Zbl 0706.35030

[14] Ladyzenskaya O.A., Ural'Ceva N.N., Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[15] Leonetti F., Weak differentiability for solutions to nonlinear elliptic systems with ( p, q) growth conditions, Ann. Mat. Pura Appl. 162 (1992) 349-366. | MR 1199662 | Zbl 0801.35023

[16] Lieberman G.M., The natural generalization of the natural conditions of Ladyzhenskaya and Ural'tseva for elliptic equations, Comm. Partial Differential Equations 16 (1991) 311-361. | MR 1104103 | Zbl 0742.35028

[17] Marcellini P., Un exemple de solution discontinue d' un probléme variationnel dans le cas scalaire, Preprint, 1987.

[ 18] Marcellini P., Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rat. Mech. Anal. 105 (1989) 267-284. | MR 969900 | Zbl 0667.49032

[ 19] Marcellini P., Regularity and existence of solutions of elliptic equations with p, q- growth conditions, J. Differential Equations 90 (1991) 1-30. | MR 1094446 | Zbl 0724.35043

[20] Marcellini P., Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993) 296-333. | MR 1240398 | Zbl 0812.35042

[21] Mascolo E., Papi G., Local boundedness of minimizers of integrals of the calculus of variations, Ann. Mat. Pura Appl. 167 (1994) 323-339. | MR 1313560 | Zbl 0819.49023

[22] Mascolo E., Papi G., Harnack inequality for minimizers of integral functionals with general growth conditions, Nonlinear Differential Equations Appl. 3 (1996) 232- 244. | MR 1385885 | Zbl 0855.49027

[23] Moscariello G., Nania L., Hölder continuity of minimizers of functionals with nonstandard growth conditions, Ric. Mat. 40 (1991) 259-273. | MR 1194158 | Zbl 0773.49019

[24] Stroffolini B., Global boundedness of solutions of anisotropic variational problems, Boll. Un. Mat. Ital 5-A (1991) 345-352. | MR 1138548 | Zbl 0754.49026

[25] Talenti G., Boundedness of minimizers, Hokkaido Math. J. 19 (1990) 259-279. | MR 1059170 | Zbl 0723.58015